# SDR A6WA200640158

- Difficulty date: April 24, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE, APU FAULT MESSAGE APPEARED, APU AUTO SHUTDOWN OCCURRED.  ALSO, BEFORE SHUTSDOWN OCCURRED, COULD DETECT ELECTRICAL BURNING ODOR THROUGHOUT CABIN WITH PACKS ON APU AIR.  INSPECTED APU, NO NOTICEABLE BURNS NOTED.  REMOVED AND REPLACED APU, S/N P-626, REMOVED OFF MEL.  FINDINGS REVEALED THAT PRIMARY FAILURE WAS THE SEPARATION OF THE COMPRESSOR IMPELLER.  STARTER CHARRED. (M)
